# SDR SWAA2025091614412

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 27,416 hours, 13,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT LIGHTS INOPERATIVE.   R & R EMERGENCY LIGHT BATTERY AT ROW 7 LT IAW AMM 33-51-06.
